SPONTANEOUS SUBLINGUAL HEMATOMA SECONDARY TO CONTINUOUS USE OF VARFARINE: A CLINICAL EMERGENCY
Keywords:Anticoagulants, Blood Coagulation Disorders, Mouth Abnormalities
Sublingual hematoma is characterized by elevation of the bruising/bleeding lingual floor, suggestion below the tongue bleeding after coagulation disorders and/or trauma in the region. The study aims to describe a case of sublingual hematoma spontaneous secondary to the use continuous of an anticoagulant, witch prognosed favorable after therapeutic approach conservative. Patient, MGC, 68 years old, admitted to the urgency/emergency service of the Hospital da Restauração Governador Paulo Guerra – SES/PE, witch history spontaneous swelling about 12 hours, with extensive bruise sublingual and below the jaw, difficulty talking, respiratory and pain complaint; well as bruises at the extremities, melena and intense arthralgia. Referred to use of the Marevan® 10 mg (Warfarin), acetyl salicylic acid (AAS)100 mg and Digoxin 0,25 mg after accident brain vascular ischemic. Due to the clinical condition, medication suspended, there was the request routine coagulogram, endoscopy, and ventilate support until the remission of the symptoms; for later adjustment of the appropriate dosage. Conservative treatment proved effective for such a case. Sublingual hematoma is fatal complication rare and potentially, being normaly due use of oral anticoagulants, essentially clinical diagnoses and therapeutic approach conservative is successful, since casual factors are controlled.
How to Cite
I declare/we declare that the text submitted here is original, of my own authorship and does not infringe any type of third party rights. The content is my/our sole responsibility. Possible research involving animals and/or human beings is in accordance with Resolution 196/96 of the National Health Council and its complements. I declare that I am/we are in possession of the written consent of patients and that the research and its procedures were timely and adequately approved by the Ethics Committee of the institution of origin. We further declare that all institutional affiliations and all sources of financial support for the work are duly informed. I certify that there is no commercial or associative interest that represents a conflict of interest related to the submitted work. If there is commercial interest, in addition to the technical and academic ones, in the publication of the article, the information will be reported during the text.